MathSciNet Relay Station
MathSciNet bibliographic data
MR282867 05.35
Piff, M. J.; Welsh, D. J. A. The number of combinatorial geometries. Bull. London Math. Soc. 3 1971 55–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement